# SDR HSRR2014021200070

- Difficulty date: February 6, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N939BW
- Make and model: Beech B200
- Aircraft serial: BB1611
- Aircraft time: 3,629 hours, 5,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402522
- Part serial: 98043H7139
- Condition: Cracked
- Location: Zone 200
- Part time: 3,629 hours, 5,847 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT 26000 FT,  RT WINDSCREEN INNER PANE SHATTERED.  HEAT WAS ON SINCE TAKEOFF.  NO LOSS OF PRESSURE AS OUTER PANE HELD.
